# SDR UPS99830209

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Ws 17
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING FWD LWR SPAR CAP, LWR TAG IS CRACKED AT THE FASTENER HOLE AT XFS 17.  CUT OUT DAMAGED AREA AND REPAIRED IAW SB 57-30 AND DWG SRO8570012.
